# SDR HEEA079635

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,843 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shoe
- Part number: 412050016102
- Condition: Worn
- Location: Skid Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE SHOW WELDS WORN DOWN. REPLACED WITH SERVICEABLE PART.
